# SDR USAA2011020190473

- Difficulty date: January 16, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE BETWEEN BS 914 TO BS 1006, S17L.  REPLACED Z-ANGLE BETWEEN BS 914 TO BS 1006, S17L IAW B737 SRM 51-10-02 & 51-40-02.
